# SDR DALA2023101808575

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 DETERIORATED PASSENGER CREW DOOR 842 BONDED BUSHES UPPER AND LOWER CONNECTION LINK BTW SUPPORT ARM AND DOOR. CORRECTIVE ACTION: REPLACED PASSENGER CREW DOOR 842 BONDED BUSHES UPPER AND LOWER CONNECTION LINK BTW SUPPORT ARM AND DOOR AT AFT GALLEY AREA AS PER A320 FAM AMM 52-10-00-915-001-A. (0022128)
